EconPapers    
Economics at your fingertips  
 

Global Solutions to the Spherically Symmetric Compressible Navier‐Stokes Equations with Density‐Dependent Viscosity

Ruxu Lian, Lan Huang and Jian Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We consider the exterior problem and the initial boundary value problem for the spherically symmetric isentropic compressible Navier‐Stokes equations with density‐dependent viscosity coefficient in this paper. For regular initial density, we show that there exists a unique global strong solution to the exterior problem or the initial boundary value problem, respectively. In particular, the strong solution tends to the equilibrium state as t → +∞.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/395209

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:395209

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:395209